Susceptibility in subcritical random graphs
2008 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 49, no 12, 125207- p.Article in journal (Refereed) Published
We study the evolution of the susceptibility in the subcritical random graph G(n,p) as n tends to infinity. We obtain precise asymptotics of its expectation and variance and show that it obeys a law of large numbers. We also prove that the scaled fluctuations of the susceptibility around its deterministic limit converge to a Gaussian law. We further extend our results to higher moments of the component size of a random vertex and prove that they are jointly asymptotically normal.
Place, publisher, year, edition, pages
2008. Vol. 49, no 12, 125207- p.
graph theory, random processes
IdentifiersURN: urn:nbn:se:uu:diva-106275DOI: 10.1063/1.2982848ISI: 000262225000008OAI: oai:DiVA.org:uu-106275DiVA: diva2:224372